Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On joint hyponormality of operators


Author: Ameer Athavale
Journal: Proc. Amer. Math. Soc. 103 (1988), 417-423
MSC: Primary 47B20
DOI: https://doi.org/10.1090/S0002-9939-1988-0943059-X
MathSciNet review: 943059
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A notion of joint hyponormality is introduced for a collection of bounded linear operators on a separable Hilbert space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B20

Retrieve articles in all journals with MSC: 47B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0943059-X
Article copyright: © Copyright 1988 American Mathematical Society